BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Lexicographical minimization of routing hops in hop-constrained node survivable networks

Participants in the publication
Luis Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Pedro Patrício (Author)
Amaro de Sousa (Author)

Date of Publication
2016-06

Where published
Telecommunication Systems

Publication Identifiers
ISSN - 1018-4864

Publisher
Springer Nature

Volume
62
Number
2

Starting page
417
Last page
434

Document Identifiers
URL - http://dx.doi.org/10.1007/s11235-015-0083-9
DOI - https://doi.org/10.1007/s11235-015-0083-9

Rankings
SCIMAGO Q2 (2016) - 0.329 - Electrical and Electronic Engineering
SCOPUS Q2 (2016) - 0.329 - Electrical and Electronic Engineering


Export

APA
Luis Gouveia, Pedro Patrício, Amaro de Sousa, (2016). Lexicographical minimization of routing hops in hop-constrained node survivable networks. Telecommunication Systems, 62, 417-434. ISSN 1018-4864. eISSN . http://dx.doi.org/10.1007/s11235-015-0083-9

IEEE
Luis Gouveia, Pedro Patrício, Amaro de Sousa, "Lexicographical minimization of routing hops in hop-constrained node survivable networks" in Telecommunication Systems, vol. 62, pp. 417-434, 2016. 10.1007/s11235-015-0083-9

BIBTEX
@article{38676, author = {Luis Gouveia and Pedro Patrício and Amaro de Sousa}, title = {Lexicographical minimization of routing hops in hop-constrained node survivable networks}, journal = {Telecommunication Systems}, year = 2016, pages = {417-434}, volume = 62 }